# SDR AALA20151012012

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 10,753 hours, 1,271 cycles
- System (JASC): 2330 · Entertainment System
- Part: Display
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST CLASS IFE PANEL OVERHEATS.  ELEC BURNING SMELL & PANEL GOES OUT, AFTER COOLING SCREEN RESETS.  CREW TERMINAL REPLACED IAW AMM 23-32-30.
